MathSciNet Relay Station
MathSciNet bibliographic data
MR371869 (51 #8086) 12H05
Mead, D. G.; Newton, M. E. Syzygies in $[y\sp{p}z]$. Proc. Amer. Math. Soc. 43 (1974), 301–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement